# SDR SIMA200419702

- Difficulty date: June 30, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING A CPCP INSPECTION, MAINTENANCE FOUND CABIN INTERIOR CENTER SUPPORT BEAM AT FRAME 19 CORRODED.  REMOVED AND REPLACED GUSSETT IAW  SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
